MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS; BREAST LOCALIZATION WIRE

BARD PERIPHERAL VASCULAR, INC. GHIATAS; BREAST LOCALIZATION WIRE
Catalog Number 47920
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ultrasound guided breast biopsy procedure, the breast positioning needle marker beads allegedly found to be fallen off.Reportedly, all the three marker beads that the needle contained were completely removed, and there was no residue in the patient's wound.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 08/2025).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device not returned.
 
Additional Manufacturer Narrative
H10: this supplemental mdr is being submitted to report that mfr rpt# 2020394-2024-00355 was a duplicate record and was opened in error.The event details are being captured under complaint file #(b)(4) and was reported to the fda under mfr rpt# 2020394-2024-00278.H10: d4 (expiry date: 08/2025), g3.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GHIATAS
Common Device Name
BREAST LOCALIZATION WIRE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18928240
Report Number2020394-2024-00355
Device Sequence Number21193781
Product Code GDF
UDI-Device Identifier00801741079832
UDI-Public(01)00801741079832
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number47920
Device Lot NumberREGW2764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown